# SDR 9JLA2022071438676

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 018
- Aircraft time: 10,980 hours, 9,118 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K, H

## Discrepancy

THE FLIGHT CREW REPORTED FINDING THE HF ANTENNA CABLE HAD SEPARATED FROM ITS AFT ATTACH POINT THUS ALLOWING THE ANTENNA TO CONTACT THE AFT SIDE OF THE FUSELAGE CAUSING MINOR DAMAGE TO AFT FUSELAGE SKIN. THE MAINTENANCE PROVIDER FOUND ONLY MINOR CONTACT MARKS WERE NOTED ON FUSELAGE. THE MX PROVIDER ALSO REMOVED THE REMAINING ANTENNA AND HARDWARE AND MEL 23-16(A) ALLOWED CONTINUED OPERATIONS. AIRCRAFT WAS RETURNED TO SERVICE.
